American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Ji Li, Kening Lu and Peter Bates. Normally hyperbolic invariant manifolds for random dynamical systems: Part I - persistence. Trans. Amer. Math. Soc. 365 (2013) 5933-5966.
Abstract, references, and article information   
View Article: PDF

[2] Janusz Mierczyński and Wenxian Shen. Principal Lyapunov exponents and principal Floquet spaces of positive random dynamical systems. I. General theory. Trans. Amer. Math. Soc. 365 (2013) 5329-5365.
Abstract, references, and article information   
View Article: PDF

[3] Alain Trouvé and François-Xavier Vialard. Shape splines and stochastic shape evolutions: A second order point of view. Quart. Appl. Math. 70 (2012) 219-251.
Abstract, references, and article information
View Article: PDF

[4] Igor V. Evstigneev, Sergey A. Pirogov and Klaus R. Schenk-Hoppé. Linearization and local stability of random dynamical systems. Proc. Amer. Math. Soc. 139 (2011) 1061-1072. MR 2745656.
Abstract, references, and article information   
View Article: PDF

[5] H. T. Banks, Keri Rehm and Karyn L. Sutton. Dynamic social network models incorporating stochasticity and delays. Quart. Appl. Math. 68 (2010) 783-802. MR 2761244.
Abstract, references, and article information
View Article: PDF

[6] Miaomiao Fu and Zhenxin Liu. Square-mean almost automorphic solutions for some stochastic differential equations. Proc. Amer. Math. Soc. 138 (2010) 3689-3701. MR 2661567.
Abstract, references, and article information   
View Article: PDF

[7] Wenbo V. Li and Ang Wei. On the expected number of zeros of a random harmonic polynomial. Proc. Amer. Math. Soc. 137 (2009) 195-204. MR 2439441.
Abstract, references, and article information   
View Article: PDF

[8] Oleksander Il’chenko. On the asymptotic degeneration of systems of linear inhomogeneous stochastic differential equations. Theor. Probability and Math. Statist. 76 (2008) 41-48. MR 2368738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. T. Banks, A. F. Karr, H. K. Nguyen and J. R. Samuels Jr.. Sensitivity to noise variance in a social network dynamics model. Quart. Appl. Math. 66 (2008) 233-247. MR 2416772.
Abstract, references, and article information
View Article: PDF

[10] O. V. Kapustyan, J. Valero and O. V. Pereguda. Random attractor for the reaction-diffusion equation perturbed by a stochastic càdlàg process. Theor. Probability and Math. Statist. 73 (2006) 57-69. MR 2213841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zdzislaw Brzezniak and Yuhong Li. Asymptotic compactness and absorbing sets for 2D stochastic Navier-Stokes equations on some unbounded domains. Trans. Amer. Math. Soc. 358 (2006) 5587-5629. MR 2238928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nguyen Huu Du. On an extension of the Lyapunov criterion of stability for quasi-linear systems via integral inequalities methods. Theor. Probability and Math. Statist. 70 (2005) 29-40. MR 2109820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] O. M. Stanzhits'kii. Bounded and periodic solutions of linear and weakly nonlinear stochastic Itô systems. Theor. Probability and Math. Statist. 68 (2004) 147-155. MR 2000644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] O. V. Il'chenko. Stochastically bounded solutions of a linear nonhomogeneous stochastic differential equation. Theor. Probability and Math. Statist. 68 (2004) 41-48. MR 2000393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Efraim Shmerling and Kenneth J. Hochberg. Asymptotic behavior of roots of random polynomial equations. Proc. Amer. Math. Soc. 130 (2002) 2761-2770. MR 1900883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Russell Johnson and Mahesh Nerurkar. Controllability, stabilization and the regulator problem for random differential systems. Memoirs of the AMS 136 (1998) MR 1445491.
Book volume table of contents   

[17] Ildar Ibragimov and Ofer Zeitouni. On roots of random polynomials. Trans. Amer. Math. Soc. 349 (1997) 2427-2441. MR 1390040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John Gregory and H. R. Hughes. Random quadratic forms . Trans. Amer. Math. Soc. 347 (1995) 709-717. MR 1254841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mark I. Freidlin and Alexander D. Wentzell. Random perturbations of Hamiltonian systems. Memoirs of the AMS 109 (1994) MR 1201269.
Book volume table of contents   

[20] Kurt Kreith. Lower estimates for zeros of stochastic Sturm-Liouville problems . Proc. Amer. Math. Soc. 92 (1984) 515-518. MR 760936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Zhi Yuan Huang. A comparison theorem for solutions of stochastic differential equations and its applications . Proc. Amer. Math. Soc. 91 (1984) 611-617. MR 746100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Héctor J. Sussmann. An interpretation of stochastic differential equations as ordinary differential equations which depend on the sample point. Bull. Amer. Math. Soc. 83 (1977) 296-298. MR 0419964.
Abstract, references, and article information   
View Article: PDF

[23] Donald G. Saari. A global existence theorem for the four body problem. Bull. Amer. Math. Soc. 82 (1976) 743-744. MR 0405505.
Abstract, references, and article information   
View Article: PDF

[24] B. J. Matkowsky and Z. Schuss. On the problem of exit. Bull. Amer. Math. Soc. 82 (1976) 321-324. MR 0436349.
Abstract, references, and article information   
View Article: PDF

[25] George C. Papanicolaou. Asymptotic analysis of transport processes. Bull. Amer. Math. Soc. 81 (1975) 330-392. MR 0362523.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 25 of 25 found      Go to page: 1